News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Miscellaneous Cardiology Topics

Question: Vein problem


 santana924 - Wed Nov 18, 2009 9:21 pm

Please help...after taking an anitbiotic a few days later I had to do a bowel cleanse for a colonoscopy. During the cleanse I had a severe reaction and started to shaking violently and my veins were popping out. Since that time which was 7 months ago I have not been the same. My veins are still big and getting bigger and my circulation is completely messed up. Like pale face and red bumps next to eyes. I mean I look and feel really, really sick. I have seen many doctors and they don't know what to do. I am getting very scared and sicker each day and I just trying to figure out what happened. Any clues??
 John Kenyon, CNA - Mon Nov 30, 2009 10:35 pm

User avatar Hello -- This is a very difficult problem to sort out long distance. While you may have had a reaction to the bowel cleansing (what did you use for this? Did you take pills, swallow a great deal of liquid, or have enema done?) the reaction shouldn't have caused a long-lasting syndrome such as this, and the parts of it seem to fit no particular known pattern. There may be more than one thing going on at the same time and confusing the picture. I'd recommend you have complete blood work, metabolic panel, complete blood count, all the blood work, to see if there is some systemic disease or disturbance that may have been triggered by that initial reaction. It's difficult to say from here, but this certainly warrants aggressive medical detective work.

Please keep in touch with us and let us know how things turn out. Hope this is helpful. Good luck to you.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here